RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 59–68 (Mi mz4631)  

Minimal quasivarieties of endographs

S. V. Sizyi

Ural State University

Full text: PDF file (2568 kB)

English version:
Mathematical Notes, 1992, 51:6, 570–576

Bibliographic databases:

UDC: 519.1
Received: 23.03.1989

Citation: S. V. Sizyi, “Minimal quasivarieties of endographs”, Mat. Zametki, 51:6 (1992), 59–68; Math. Notes, 51:6 (1992), 570–576

Citation in format AMSBIB
\Bibitem{Siz92}
\by S.~V.~Sizyi
\paper Minimal quasivarieties of endographs
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 59--68
\mathnet{http://mi.mathnet.ru/mz4631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187478}
\zmath{https://zbmath.org/?q=an:0803.08006}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 570--576
\crossref{https://doi.org/10.1007/BF01263301}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600031}


Linking options:
  • http://mi.mathnet.ru/eng/mz4631
  • http://mi.mathnet.ru/eng/mz/v51/i6/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:139
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020